Can supplements cause diarrhea or other GI problems?

In certain rare circumstances, use of USANA products may lead to diarrhea or other GI discomfort (particularly if use of the products occurs alongside other significant dietary changes). These symptoms are sometimes the result of increased intakes of vitamin C, magnesium, and/or fiber.
If you experience mild to moderate gastrointestinal discomfort when first taking USANA products, we recommend discontinuing use of the products for a few days while the symptoms subside, then starting again with a lower dose. Slowly increase the dose to recommended label guidelines over a period of a few weeks.

Most GI discomfort can be remedied by taking dietary supplements with food and ideally with a complete meal. Food acts as a buffer for the stomach, and it may enhance the body’s ability to absorb certain nutrients.

Finally, it is very important to keep hydrated by drinking 8 to 10 glasses of water every day. Drinking plenty of fluids will maximize the body’s ability to both absorb and distribute the nutrients found in USANA products.

Can’t find what you are looking for? Please try your search again or submit a question here